# SDR 98ZZZM713

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910HA
- Make and model: Dhav DHC8102
- Aircraft serial: 022
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 7786832
- Condition: Failed
- Location: Fuselage
- Part time: 3,286 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 3019 - CRW-DCA - NOXIOUS FUMES COMING FROM AIR CONDITIONING SYSTEM DURING FLIGHT.  REMOVED AND REPLACED ACM AND HEAT EXCHANGER.  OPS AND LEAK CHECK GOOD.  (M)
